# SDR SIMA991202

- Difficulty date: April 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 141
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD3127
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAW - DURNG PS-2 INSPECTION, FOUND THE AFT EMERGENCY LIGHTS WOULD NOT EXTINGUISH.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT LOCATION 18WL IAW JIC 335000-OPT-10000.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
